Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Bad dreams and tough waking on vyvanse? porkpiehat

Posted by phidippus on June 4, 2014, at 23:38:12

In reply to Bad dreams and tough waking on vyvanse?, posted by porkpiehat on June 2, 2014, at 11:27:15

20 MG IS A RELATIVELY LOW DOSE OF VYVANSE. YOUR RISK OF ADDICTION IS LOW AND ADVERSE EFFECTS SHOULD BE MINIMAL.

ERIC


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:phidippus thread:1066377
URL: http://www.dr-bob.org/babble/20140512/msgs/1066458.html